# SDR GTIA20130116550

- Difficulty date: January 16, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 23,843 hours, 11,513 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: D5227908020400
- Condition: Loose
- Location: Overwing Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY ONE HOUR AND THIRTY MINUTES AFTER TAKEOFF AT FL 360, LEAD F/A REPORTS HIGH PITCH SQUEALING SOUND FROM ACFT LT OVERWING EXIT DOOR, ALL OTHER INDICATIONS NORMAL. REMOVED EXIT DOOR AND PERFORMED VISUAL INSPECTIONS IAW AMM AND FOUND UPPER FWD CORNER DOOR SEAL LOOSE.  SECURED AND CLEANED DOOR SEALS IAW AMM.  LEAK CHK GOOD AND INSTALLED DOOR IAW AMM.
